Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Pink bleeding, cramps and back pain after periods.Was on pills. Could it be implantation bleeding?

I have been on Tricyclen lo birth control pills for about a year and a half now. I have never had any bleeding until recently. About a week and a half to two weeks after my menstrual period (and yes i do take my placebo pills!) i got light pink bleeding that only lasted for two days along with some cramps and back pain . The bleeding was only there when i went to the bathroom and wiped (it was definitely not enough to wear a pad or even a panty liner) and I was wondering if it would be implantation bleeding or breakthrough bleeding? I have taken my birth control everyday but i m really bad for taking it at the same time, and i also am sexually active. My partner always finishes inside me because I figured I was fully protected with the pill.. The bleeding lasted 2 and a half days and seems to be gone now, i also noticed a weird discharge but pushed it off to be the pill draining out the infection (sorry if thats tmi!) The cramps seem to be gone also, and i vomited a couple times yesterday out of the blue. I plan on taking a hpt tomorrow, will it show up properly?
Asked On : Sat, 21 Jul 2012
Answers:  0 Views:  19 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor